MathSciNet Relay Station
MathSciNet bibliographic data
MR1123457 32H50 (32H15 32H40)
Mercer, Peter R. Complex geodesics and iterates of holomorphic maps on convex domains in ${\bf C}^n$. Trans. Amer. Math. Soc. 338 (1993), no. 1, 201–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement